Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2013 (2013), Article ID 768474, 11 pages
Research Article

Interval Arithmetic for Nonlinear Problem Solving

Department of Materials Science and Engineering, Institute of Technology of Costa Rica, Cartago 07050, Costa Rica

Received 10 February 2013; Accepted 19 May 2013

Academic Editor: A. Nazli Gundes

Copyright © 2013 Benito A. Stradi-Granados. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Benito A. Stradi-Granados, “Interval Arithmetic for Nonlinear Problem Solving,” International Journal of Engineering Mathematics, vol. 2013, Article ID 768474, 11 pages, 2013. doi:10.1155/2013/768474